Film Fest In The City

Image result for film in the city 2019 edinburgh

This weekend we’re in for a treat (as long as the weather is kind)…St Andrew Square once again hosts the outdoor film festival Film Fest In The City– serving up a host of family friendly films during the day  – so we can bring a picnic and enjoy ! Friday 14th till Sunday 16th June and it’s free …

Friday 14 June

4.30pm – Groundhog Day (1993) (PG)

6.30pm – When Harry Met Sally (1989) (15) (30th anniversary)

8.30pm – Black Panther (2018) (12A)

Sat 15 June

10am – The Iron Giant (1999) (PG) (20th anniversary)

11.40am – First Men On The Moon (1964) (U) (55th anniversary)

1.45pm – Spider-Man: Into The Spiderverse (2018) (PG)

4pm – Mamma Mia! (2008) (PG)

6pm – Mamma Mia! Here We Go Again (2018) (PG)

8.15pm – Mission: Impossible – Fallout (2018) (12)

Sun 16 June

10.30am – Brave (2012) (PG)

12.30pm – Mary Poppins Returns (2018) (U)

2.55pm – Xanadu (1980) (PG)

5pm – The Greatest Showman (2017) (PG)

7pm – Bohemian Rhapsody (2018) (12A)

Advertisements

Film Fest In The City….15th – 17th June

Image result for film fest in the city

Festival season is hotting up and this weekend brings one of my favourite small events into town  – ‘Film Fest In The City‘ – the outdoor cinema at St Andrew Square Gardens….all we need is a little bit of sunshine, a picnic rug and some snacks and we’re all sorted for lots of great film entertainment this weekend !!

There are lots of great family friendly films being shown, and best of all – it’s free, so no excuses to get yourselves down there….

The full screening programme is as follows :

FRIDAY 15 JUNE

4.30pm – 6.55pm           WONDER WOMAN (Cert 12A, 141 mins, 2017)

7.05pm – 8:50pm           CASABLANCA (Cert U, 102 mins, 1942)

9.00pm – 10.50pm         TOP GUN (Cert 12, 110 mins, 1986)

 

SATURDAY 16 JUNE

10am – 11.55am            THE INCREDIBLES (Cert. U, 115 mins, 2004)

12.15pm – 1.50pm         PADDINGTON (Cert U, 95 mins, 2014)

2.00pm – 3:45pm          BIG (Cert PG, 104 mins, 1988)

4.00pm – 5.45pm           WHO FRAMED ROGER RABBIT? (Cert PG, 104 mins, 1988)

6.10pm – 8.20pm           MOULIN ROUGE! (Cert PG, 127mins, 2001)

8.40pm – 10.50pm         THOR: RAGNAROK (Cert PG, 130 mins, 2017)

 

SUNDAY 17 JUNE

10am – 11.45am            PADDINGTON 2 (Cert PG, 104 mins, 2017)

12pm – 1.45pm             JASON AND THE ARGONAUTS (Cert U, 104 mins, 1963)

2.10pm – 3.55pm           THE GREATEST SHOWMAN (Cert PG, 102 mins, 2017)

4.10pm – 5.55pm           GHOSTBUSTERS (Cert 12A, 105 mins, 1984)

6.10pm – 7.50pm           BIG TROUBLE IN LITTLE CHINA (Cert 12A, 99 mins, 1986)

8.15pm – 10.45pm         STAR WARS: THE LAST JEDI (Cert PG, 152 mins, 2017)